Anti-periodic solution for utt - (σ(ux))x - Uxxt = f(x,t)

Mitsuhiro Nakao*, Hiroko Okochi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


Existence of a smooth anti-periodic solution for the quasilinear equation utt - (σ(ux))x - uxxt = f(x,t) in [0,π] × R with the boundary condition u(0,t) = u(π,t) = 0 is proved for a class of σ(v) including σ(v) = v/ √1 + v2, where f(x, t) is a given anti-periodic function in t.

Original languageEnglish
Pages (from-to)796-809
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Issue number3
Publication statusPublished - 1996 Feb 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Anti-periodic solution for utt - (σ(ux))x - Uxxt = f(x,t)'. Together they form a unique fingerprint.

Cite this